# SDR CA120312006

- Difficulty date: March 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, SHORTLY AFTER TAKEOFF, OIL PRESSURE DROPPED TO 0 WITH ASSOCIATED WARNING.  CREW PERFORMED IN-FLIGHT ENGINE SHUTDOWN AND SECURED THE ENGINE. UNEVENTFUL SINGLE ENGINE LANDING PERFORMED AT POINT OF ORIGIN.  POST FLIGHT INSPECTION REVEALED OIL LEVEL BELOW MINIMUM LEVEL AND OIL VISIBLE AROUND THE INLET.
